MAUDE Adverse Event Report: Spinal Elements, Inc Overwatch; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

Spinal Elements, Inc Overwatch; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 108-SS
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury

Brand Name
Overwatch
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
Spinal Elements, Inc
3115 melrose drive, suite 200
carlsbad CA 92010
Manufacturer (Section G)
Spinal Elements
3115 melrose dr
carlsbad CA 92010
Manufacturer Contact
peter perhach
3115 melrose dr
carlsbad, CA 92010
+1(160)607-1565
MDR Report Key50242592
Report Number3004893332-2026-00006
Device Sequence Number13353729
Product Code NKB
UDI-Device Identifier00840916131234
UDI-Public00840916131234
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number108-SS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale